Aa
A
A
Close
Avatar universal
Long term tramadol effects
After taking tramadol for 8 years, I was wondering can I suffer from any long term effects?  I was sometimes taking up to 12 a day, but for the last 3 years no more than 9 a day. I quit 37 days ago and seem to be still having withdrawals.  Mainly back pain. I have no prior injuries. Could this be a long term effect or just still physically withdrawing?  
Cancel
1 Answers
Page 1 of 1
199177 tn?1490502134
I think I would go and get a good check up .Could it be from the tram anything is possible but I doubt it .Congrats on 37 days ...Exercise really helped me but I would get a check up.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other